I've been off of tramadol for 2 1/2 weeks already and I'm still dealing with strong body aches, anxiety and stomach cramps. Can anybody tell me how long I got to go before these symptoms subside?
Opiate withdrawal symptoms can last anywhere from one week to one month. Symptoms such as low energy, anxiety and insomnia can last for a few months.
Once the early stage withdrawal symptoms are over, you can still experience post-acute withdrawal symptoms.
It is the nature of the beast. I give you credit for getting off the Tramadol. Hope it all passes soon.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2013 • 1 answer
Posted 16 Nov 2015 • 1 answer
Posted 19 Feb 2016 • 1 answer
Posted 24 Jun 2016 • 2 answers
Posted 1 Sep 2016 • 0 answers